# SDR DALA2020082502858

- Difficulty date: August 24, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 66,243 hours, 24,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Cracked
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OPEN UP, FOUND THE L-1 DOOR EMERGENCY ASSIST CABLE BRACKET TO BE CRACKED. MAINTENANCE REPLACED DOOR ASSIST CABLE BRACKET (LOWER) REF BOEING DRAWING #141N6103. THE EMERGENCY POWER ACTUATOR CABLE WAS RIGGED PER B757 AMM 52-11. THE EMERGENCY POWER RESERVOIR WAS INSTALLED PER B757 AMM 52-11
